# SDR SIMA202004298001

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 38,356 hours, 33,803 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 363
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL230, AMBER CABIN ALT READ 8800 AND QUICKLY CLIMBERD TO 10,700 WITH RED AND AURAL WARNING. DESCENDED TO 10,000 FT, RAN QRH, AND MANUAL PRESS STABILIZED CABIN ALT FOR DURATION OF FLT-C/A-REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB-145 AMM 21-31-01. OPS CHECK GOOD
